Im a veteran opiod user, at first it was fun now it's a curse.. anyways 2 weeks ago I decided to try methadone maintenance treatment, I had tried it once before for approximately 12 months (2011). the first time for whatever unknown reason I didn't experience many of the side effects the first time I'm not sure why possibly because I was coming off of methadone as a pain management med ( maybe this acclimated me? ) and was also using benzodizapines because of severe social anxiety and panic attacks. over the last five to six years I would say on average per day I would use between 100 and 250 mgs-primarly oxycodone/morphine. so current day I lost my job but was still spending every dime I had on pills so I decided to try out MMT as I had success in the past. it was by far the worst experience I've had as far as drug using, withdrawals included. I started at 30 milligrams on a Monday and went up 10 milligrams per day until Friday when I went jumped to 95 milligrams. Throughout the week I had extreme stomach pains, nausea, double vision sometimes I couldnt put together coherent sentences.. I would throw up once or twice a day, I extreme motion sickness, sweating, very lethargic. But my primary question is has anyone else with an opiate tolerance became so sick off liquid methadone?? when I was raised to 95 milligrams I threw up violently all over the side of the city Metro bus and decided that was enough. even after throwing up I would feel dizzy lightheaded and incapacitated.